# SDR HALA2012100100216

- Difficulty date: October 1, 2012
- Submitted: October 6, 2012
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33422
- Aircraft time: 38,659 hours, 7,060 cycles
- Engine: Pwa PW4060
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Misinstalled
- Location: Bs 1678 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8L CLIP BS 1678 ,FOUND WITH FOUR RIVETS NOT INSTALLED SINCE MFG,  PILOT HOLES IN CLIP, NO HOLES IN STRINGER).  FOUR NEW FASTENERS INSTALLED IAW SRM 51-40-02 D63T210, REV 90, REF S/O 52109681 SKIN CRACKS COULD BE RESULT OF THESE FASTENERS MISSING.
